MathSciNet Relay Station
MathSciNet bibliographic data
MR2116323 (2005m:18002) 18A40 (18D05)
Dawson, R. J. MacG.; Paré, R.; Pronk, D. A. Universal properties of Span. Theory Appl. Categ. 13 (2004), No. 4, 61–85.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement